# SDR SIMA20120403005

- Difficulty date: April 3, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 19,447 hours, 16,258 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3545 THE CREW REPORTED THAT ON CLIMBOUT AFTER TAKEOFF, THEY RECEIVED AN EICAS MESSAGE "BAGGAGE DOOR OPEN" AND A RED DOOR OPEN INDICATION ON THE MFD.  THE CREW DECLARED AN EMERGECNY AND RETURNED TO MIA.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ADJUSTED BAGGAGE DOOR SWITCHES IAW AMM 52-76-01.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
